# SDR CALA2024070301959

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 25,209 hours, 9,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 11abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 11ABC MISSING. REMOVED AND REPLACED EMERGENCY LIGHT REF MM 33-51-11. OPS CK OK. VERIFIED INSTALLATION AND OPERATIONAL CHECKS OF SEATS 11ABC EMERGENCY LIGHT IAW AMM 33-51-11
